# SDR AWXA9700241

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 849029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS ROW 15 THROUGH 20 INOP.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY POWER SUPPLY 900542, DISCHARGED AFT CABIN STC - SA3432NM.
